# SDR ASAA1149211

- Difficulty date: February 14, 2011
- Submitted: March 12, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655734
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 787 FRAME CRACKED BETWEEN STR 8R AND 9R.  REPAIRED FRAME IAW ASA EA AD20062609 400 53 116 DATED 25 FEB 11.
